# SDR A6WA200940512

- Difficulty date: August 25, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 14,001 hours, 12,971 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Damaged
- Location: Rt Mlg Ww
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALTITUDE, RECEIVED MLG BAY OVERHEAT FAIL CAUTION MESSAGE INTERMITTENTLY.  FOLLOWED BY MLG BAY OVERHEAT WARNING MESSAGE WITH TRIPLE CHIME.  C/W QRH, BTMS 1-1-1-1.  REMOVED AND REPLACED RT WHEEL WELL LOOP IAW AMM 26-14-00.  OPS CHECK GOOD.  (K)
